# SDR QXEA9700357

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT SIDE BOX STRINGER NR 3 HAS A 1.50 CRACK AT FRONT PRESSURE BULKHEAD, JUST ABOVE CONNECTING ANGLE.  REPAIRED CRACK AS PER E.A. 4-53-180.
